My son has been on concerta for 3 years , he has just started takeing 36mg and ever since he has a very strong body odor that is takeing over our home. We have tried deoderant and body sprays but nothing works.
16 Oct 2010
2 - 7% who take Concerta have been documented to have increase sweating as its side effects which could be the cause of bad body odor in case of your son, would recommend to seek medical advice from the doc/pharmacist who prescribed the med who may change the or alter the dose, wish him all the best.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My friend's 12yr old has awful body odor daily. She is a clean child and it's not caused due to extra activities, it's normal for her. ...
1 answer • 8 Apr 2011
I have been on and off phentermine for some time and i always get lower back pain, traces of blood in my urine, and a strong vaginal odor about a ...
2 answers • 12 May 2011
Since I've been taking Levothyroxine I sweat more and my hot-flashes are on 10. My body odor is very
... strong and I can taste it. It is very uncomfortable and now since they have moved me up to 100mcg's I'm nauseous and I don't have ...
2 answers • 15 Nov 2012
Because I have a very bad body odor sent I have been taking this drug call Doxazosin 2mg mesylate this odor is coming out of my porse
1 answer • 6 Dec 2012
I am taking Valtrex and have a body odor like burned coffee smell, sometimes I wake up at night or early morning with this awful smell and I have had ...
0 answers • 17 Oct 2014